Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Stared This Medication And I Wasn't Sure How Well Know It's A New Medication

I Stared This Medication And I Wasn't Sure How Well Know It's A New Medication

A MyFibroTeam Member said:

Im currently on my second go round with Savella. Simply put it is the only drug to offer me any relief. Th3e first time I was on it for a two years without side effects. Stopped cold turkey for three years without any withdrawal symptoms. Back on it for two weeks now and it does take awhile to offer relief but after a month most mild side effects dissipate. I recommend Savella but nothing helps if we cant sleep and we all know how difficult that is.

posted about 6 years ago
A MyFibroTeam Member said:

There are drugs approved by the FDA for Fibro but in my personal opinion sometimes it only makes your health worse. It does take a long time to titre up in the system.... I've tried them all, Cymbalta, Lyrica, Savella and they were like poison in my body.... I just can;t do many medications so I look to alternatives. I exercise in a gentle way... lots of stretching, Tai Chi, Massage therapy and getting adequate sleep.

posted about 6 years ago
A MyFibroTeam Member said:

I would not start taking it. I'm going thru hell now trying to wean off Cymbalta, savella is the same type of drug. If you don't believe me just google weaning off savella or any other type of Antidepressants. There are thousands of people like me that wish they never would have started taking them, there are also thousands suing the drug company of Cymbalta.

posted about 6 years ago
A MyFibroTeam Member said:

That's what I'm on savillia .

posted about 6 years ago
A MyFibroTeam Member said:

It must be a placebo effect because it takes a long time to get in your system. I wouldn't take that or any other SNRI's. I still weaning off of Cymbalta. They are all toxic drugs that you should be warned about. They don't warn you about the HORRIBLE withdrawals you go thru. In fact there are over 5,000 lawsuits involving Cymbalta. PLEASE research any drug your doctor puts you on

posted about 6 years ago
Already a Member? Log in